Alert archive / Oklahoma / Special Weather Statements in 2016

Special Weather Statement, NWS Norman, OK

April 26, 2016Grant County, Oklahoma

NWS Norman, OK issued this special weather statement at Apr 26, 2016, 3:21 PM CDT for Grant County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2016, 3:21 PM CDT (20:21 UTC)
Expired
Apr 26, 2016, 4:00 PM CDT
In force
39 min
Issued by
NWS Norman, OK

County Grant County, OK

The radar

The Vance AFB radar (KVNX), 22 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2872 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2872 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
657 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted.

412 
WWUS84 KOUN 262021
SPSOUN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
321 PM CDT TUE APR 26 2016
 
OKZ007-262100-
GRANT OK-
321 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT COUNTY UNTIL
400 PM CDT...

AT 321 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF WAKITA...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS... 
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING... 

LOCATIONS IMPACTED INCLUDE...
WAKITA AND MANCHESTER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3682 9798 3688 9811 3700 9804 3700 9778
TIME...MOT...LOC 2021Z 212DEG 26KT 3692 9800 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Apr 26, 12:55 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Apr 26, 12:55 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1255 PM CDT TUE APR 26 2016

.DISCUSSION...
SEE AVIATION.

&&

.AVIATION...
MOST TERMINALS WILL REMAIN UNDER MVFR CONDITIONS THROUGH EARLY
WEDNESDAY MORNING... ALONG WITH SOUTHERLY SFC WINDS. A LARGE SCALE
WEATHER DISTURBANCE WILL RESULT IN WIDESPREAD +TSRA CONVECTION
BREAKING OUT BETWEEN 1800Z-0200Z... AFFECTING TERMINALS ACROSS
WESTERN OKLAHOMA & NORTH TEXAS FIRST... AND EXTENDING OUT TO 04Z
AT TERMINALS ACROSS CENTRAL OKLAHOMA. LARGE HAIL AND STRONG TO
SEVERE WIND GUSTS WILL BE POSSIBLE UNDER THESE SUPERCELL STORMS.
EXPECTING ALL TERMINALS TO INCREASE TO VFR CONDITIONS BY 0800Z AS
THE CONVECTION SHIFTS TO EASTERN OKLAHOMA. A COLD FRONT STRETCHED
ACROSS THE SOUTHERN HIGH PLAINS WILL BEGIN TO PUSH ACROSS WESTERN
OKLAHOMA AFTER 1200Z... RESULTING IN A NORTHWEST SHIFT OF THE SFC
WINDS BEHIND THE BOUNDARY.

&&

.PREV DISCUSSION... /ISSUED 1039 AM CDT TUE APR 26 2016/

UPDATE...
MORNING UPDATE ON CONVECTIVE TRENDS.

DISCUSSION...
INITIATED POPS ACROSS NORTHERN AND CENTRAL OKLAHOMA FOR THIS
MORNING AS ISOLATED AND HIGHLY ELEVATED STORMS CONTINUE TO DEVELOP
AND MOVE QUICKLY NORTHEAST. LIKELY INDUCED BY DEPARTING SPEED MAX
AND AIDED BY MODEST WAA REGIME. THIS IS NOT THE MAIN CONVECTIVE
EVENT. TRENDS OF CAM MODELS INDICATING A FARTHER WEST CONVECTIVE
INITIATION POTENTIAL BUT ARE CONSISTENT ON LOW LEVEL SHEAR FCSTS
LEAVING SHEAR MARGINAL UNTIL AFTER 23Z WHEN IT INCREASES
SUBSTANTIALLY. ADJUSTED TORNADO POTENTIAL GRAPHICS TO SPREAD
SLIGHTLY HIGHER PROBS FARTHER WEST/SOUTHWEST SO THREAT HAS
INCREASED SOME LATE THIS AFTERNOON ACROSS FAR SOUTHWEST OKLAHOMA
AND WESTERN NORTH TEXAS. ALSO COULD HAVE AN EARLIER INITIATION
TIME ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. WITH THE
FARTHER WEST INITIATION IN CAMS...THIS BRINGS STORMS INTO CENTRAL
OKLAHOMA LATER AND THIS TREND WILL NEED TO BE WATCHED CLOSELY.

PREV DISCUSSION... /ISSUED 711 AM CDT TUE APR 26 2016/

DISCUSSION...
12Z TAFS

AVIATION...
MAIN ISSUES ARE THE WIDESPREAD STRATUS THIS MORNING... AND THE
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS LATER TODAY. MVFR
CIGS ARE WIDESPREAD ACROSS MUCH OF THE AREA /EXCEPT GAG AND WWR
WILL LIKELY STAY WEST OF THE STRATUS/. STRONG TO SEVERE STORMS ARE
EXPECTED TO DEVELOP LATE THIS AFTERNOON. HAIL AND VERY STRONG
WINDS WILL BE POSSIBLE WITH THE STRONGEST STORMS.

PREV DISCUSSION... /ISSUED 437 AM CDT TUE APR 26 2016/

DISCUSSION...
BIG PICTURE STILL SHOWS THE POTENTIAL OF A SIGNIFICANT
SEVERE WEATHER DAY ACROSS THE AREA. THE PRIMARY TAKEAWAY IS THAT
ALTHOUGH THERE ARE SOME UNCERTAINTIES DISCUSSED BELOW...
RESIDENTS OF OKLAHOMA AND NORTH TEXAS SHOULD REMAIN ALERT TODAY
FOR THE POTENTIAL OF SEVERE WEATHER AND TORNADOES AND SHOULD NOT
FOCUS ON THE MINUTIA OF THE MORE UNCERTAIN TIMING AND EVOLUTION
DETAILS OF THE FORECAST.

ON THE LARGE SCALE... THE AIRMASS OVER THE AREA WILL BECOME
VERY UNSTABLE AND THE PRIMARY UPPER WAVE IS PROGGED TO APPROACH
WESTERN OKLAHOMA AT 00Z... WELL TIMED FOR STORM DEVELOPMENT LATE
THIS AFTERNOON AND EVENING. THE INSTABILITY WILL DEFINITELY
SUPPORT HIGH-END SEVERE STORMS WITH VERY LARGE HAIL. SEVERE STORM
DEVELOPMENT IS LIKELY THIS AFTERNOON/EVENING.

BUT THE DEVIL IS IN THE DETAILS AND A NUMBER OF QUESTIONS
REMAIN ABOUT SPECIFIC EVOLUTIONS. FIRST IS TIMING. ALTHOUGH
TIMING OF THE MAIN WAVE LOOKS REASONABLE... SATELLITE HAS SHOWN
MID/HIGH CLOUDS DEVELOPING FROM EL PASO NORTHEAST TOWARD GUYMON
HINTING AT A FEATURE THAT DOES NOT APPEAR TO BE RESOLVED BY THE
MODELS. WOULD REALLY LIKE TO SEE WIND PROFILER DATA AT THE OLD
WHITE SANDS AND TUCUMCARI PROFILER SITES TO SEE WHAT IS HAPPENING
HERE. BUT AS CLOUDS DEVELOP AND SATELLITE CAN BEGIN ESTIMATING
MID/UPPER LEVEL WINDS HERE...CURRENT GOES ESTIMATES ARE 70-85 KNOTS
AROUND 300 MB AND EVEN 70 KNOTS AROUND 500 MB... MUCH HIGHER THAN
PROGGED...SO DO NOT HAVE HIGH CONFIDENCE THAT ANY AFFECT FROM
THIS APPARENT ENHANCEMENT ARE RESOLVED IN ANY WAY BY THE MODELS.
THIS LEADS TO UNCERTAINTY ABOUT IF THIS WILL SUPPORT AN EARLIER
INITIAL WAVE OF DEVELOPMENT AND IF SO... HOW WILL THAT AFFECT THE
EVOLUTION LATER TODAY. WILL NOT INCLUDE POPS TOO EARLY IN THIS
PACKAGE... BUT WILL CLOSELY WATCH EVOLUTION. ON THE OTHER SIDE...
WITH A RELATIVELY STOUT CAPPING INVERSION... THERE IS A DECENT
CHANCE THAT CONVECTIVE DEVELOPMENT ALSO MAY BE DELAYED UNTIL
LATER AS WELL.

SECOND QUESTION IS TORNADO POTENTIAL. LOW-LEVEL AND DEEP-LAYER
SHEAR CERTAINLY SUPPORT TORNADOES TODAY. BUT AGAIN LOOKING AT
THE DETAILS... MOST FORECAST HODOGRAPHS SHOW A VEERING/BACKING/
VEERING PROFILE WITH HEIGHT WHICH IS NOT NECESSARILY CONDUCIVE TO
LONG-LIVED TORNADIC STORMS.

BUT AGAIN WHILE IT IS IMPORTANT TO NOTE THESE UNCERTAINTIES FROM
A FORECAST PERSPECTIVE... THE BIG PICTURE REMAINS THE SAME THAT
SEVERE WEATHER IS LIKELY AND THERE IS A POTENTIAL FOR HIGH-END
SEVERE STORMS /ESPECIALLY VERY LARGE HAIL/ AS WELL AS THE
POTENTIAL FOR TORNADOES.

MOVING FORWARD... THE THUNDERSTORMS FROM THIS SYSTEM MAY LINGER
IN THE SOUTHEAST TOMORROW MORNING BEFORE MOVING OUT. STORM
CHANCES RETURN THURSDAY NIGHT AS MOISTURE RETURNS WITH A WARM
FRONT ANOTHER STRONG WAVE MOVES FROM THE FOUR CORNERS STATES INTO
THE CENTRAL PLAINS. EXPECT STORMS TO BE WIDESPREAD FRIDAY WITH
THE POTENTIAL OF LOCALLY HEAVY RAINFALL.  .26.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  80  56  79  51 /  40  40  10   0
HOBART OK         85  51  79  50 /  20  10  10   0
WICHITA FALLS TX  84  55  83  53 /  40  20  10   0
GAGE OK           85  48  74  44 /  10  20   0   0
PONCA CITY OK     81  56  78  49 /  40  60  10   0
DURANT OK         81  62  84  57 /  30  80  20   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

11/68/68
Hazardous weather outlook, Apr 26, 11:25 AM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1125 AM CDT TUE APR 26 2016

OKZ004>048-050>052-TXZ083>090-271015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1125 AM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS
EVENING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK IS EAST OF A LINE FROM CHEROKEE TO LAWTON
AND WICHITA FALLS...AND WEST OF HOLDENVILLE AND DURANT.
LOCATIONS WEST AND EAST OF THE MODERATE RISK ARE IN AN ENHANCED
RISK.

TIMING...
ISOLATED SEVERE THUNDERSTORMS WILL BE SEEN THIS MORNING AND EARLY
THIS AFTERNOON ACROSS PORTIONS OF CENTRAL AND NORTHERN OKLAHOMA WITH
LARGE HAIL BEING THE THREAT. THE MOST LIKELY TIME FOR ORGANIZED
AND SIGNIFICANT SEVERE STORMS WILL BE AFTER 2 PM THROUGH THIS
EVENING. THE MAIN STORM INITIATION AREA IS EXPECTED OVER SOUTHWEST
OKLAHOMA AND WESTERN NORTH TEXAS. STORMS WILL THEN MOVE QUICKLY
TO THE NORTH AND EAST.

IMPACTS...
HAIL TO THE SIZE OF HALF DOLLARS ARE POSSIBLE WITH THE STRONGEST
STORMS THIS MORNING. GIANT HAIL LARGER THAN BASEBALLS WILL LIKELY
OCCUR WITH SOME STORMS THIS AFTERNOON AND EVENING. WIND GUSTS TO
80 MPH AND TORNADOES ARE ALSO EXPECTED THIS AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH
THIS EVENING.

.DISCUSSION...
ISOLATED STRONG AND SEVERE STORMS WILL DEVELOP THIS MORNING
ACROSS CENTRAL AND NORTHERN OKLAHOMA AS A DISTURBANCE MOVES
QUICKLY NORTHWARD OVER THE REGION. A MUCH STRONGER DISTURBANCE
WILL BE MOVING OUT OF WEST TEXAS THIS AFTERNOON AND ALLOW THE
DEVELOPMENT OF NUMEROUS SEVERE STORMS. THE THREAT OF TORNADOES
WILL INCREASE LATE THIS AFTERNOON AND THIS EVENING AS LOW LEVEL
SHEAR INCREASES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
SEVERE THUNDERSTORMS MAY OCCUR FRIDAY ALONG WITH VERY HEAVY
RAINFALL WHICH COULD PRODUCE FLOODING. THE GREATEST RISK OF
SEVERE STORMS WILL BE OVER WESTERN NORTH TEXAS AND SOUTHWEST
OKLAHOMA.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Apr 26, 12:10 PM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1210 PM CDT TUE APR 26 2016

OKZ030-031-261745-
POTTAWATOMIE OK-SEMINOLE OK-
1210 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POTTAWATOMIE AND
NORTHEASTERN SEMINOLE COUNTIES UNTIL 1245 PM CDT...

AT 1209 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LITTLE...
MOVING NORTH AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF PENNIES...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
SEMINOLE AND LITTLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3524 9653 3528 9670 3546 9664 3546 9663
      3540 9662 3539 9661 3541 9659 3539 9655
      3539 9653 3542 9656 3543 9656 3544 9657
      3545 9655 3546 9654 3543 9651 3543 9649
      3546 9648 3546 9645
TIME...MOT...LOC 1709Z 195DEG 42KT 3532 9662
Special weather statement, Apr 26, 12:17 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1217 PM CDT TUE APR 26 2016

OKZ026-261745-
LINCOLN OK-
1217 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
1245 PM CDT...

AT 1215 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PRAGUE...
MOVING NORTH AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
PRAGUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3546 9673 3568 9668 3574 9662 3547 9663
TIME...MOT...LOC 1715Z 194DEG 42KT 3550 9667
Special weather statement, Apr 26, 2:01 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
201 PM CDT TUE APR 26 2016

OKZ006-007-261930-
GRANT OK-ALFALFA OK-
201 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT AND EAST
CENTRAL ALFALFA COUNTIES UNTIL 230 PM CDT...

AT 200 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
NASH...MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WAKITA...NASH...MANCHESTER AND EASTERN GREAT SALT PLAINS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS. SEVERE WEATHER WILL DEVELOP RAPIDLY.

&&

LAT...LON 3665 9802 3672 9818 3700 9808 3700 9772
TIME...MOT...LOC 1900Z 211DEG 13KT 3674 9807
Special weather statement, Apr 26, 2:40 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
240 PM CDT TUE APR 26 2016

OKZ011-017-262030-
BLAINE OK-MAJOR OK-
240 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BLAINE AND EASTERN
MAJOR COUNTIES UNTIL 330 PM CDT...

AT 238 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OKEENE...
MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
OKEENE...RINGWOOD...AMES...MENO...ISABELLA AND HOMESTEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3624 9810 3616 9819 3616 9821 3614 9821
      3604 9833 3613 9846 3646 9824 3646 9811
TIME...MOT...LOC 1938Z 213DEG 25KT 3615 9832
Local storm report, Apr 26, 3:17 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
317 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HAIL             MENO                    36.39N 98.18W
04/26/2016  E1.00 INCH       MAJOR              OK   PUBLIC

&&

MDAY
Special weather statement, Apr 26, 3:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
321 PM CDT TUE APR 26 2016

OKZ007-262100-
GRANT OK-
321 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT COUNTY UNTIL
400 PM CDT...

AT 321 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF WAKITA...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WAKITA AND MANCHESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3682 9798 3688 9811 3700 9804 3700 9778
TIME...MOT...LOC 2021Z 212DEG 26KT 3692 9800

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 9:30 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma45 min
Apr 26, 9:36 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma39 min
Apr 26, 9:58 AM CDTSpecial Weather StatementOUNPayne17 min
Apr 26, 10:06 AM CDTSpecial Weather StatementOUNOklahoma24 min
Apr 26, 10:16 AM CDTSpecial Weather StatementOUNLincoln44 min
Apr 26, 10:21 AM CDTSpecial Weather StatementOUNLincoln39 min
Apr 26, 10:24 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne51 min
Apr 26, 10:44 AM CDTSpecial Weather StatementOUNLincoln31 min
Apr 26, 10:55 AM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie50 min
Apr 26, 10:59 AM CDTSpecial Weather StatementOUNCleveland31 min
Apr 26, 11:13 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne16 min
Apr 26, 11:16 AM CDTSevere Thunderstorm WarningOUNCleveland44 min
Apr 26, 11:34 AM CDTSpecial Weather StatementOUNPottawatomie26 min
Apr 26, 11:35 AM CDTSpecial Weather StatementOUNSeminole25 min
Apr 26, 11:38 AM CDTSpecial Weather StatementOUNLincoln37 min
Apr 26, 11:43 AM CDTSevere Thunderstorm WarningOUNLincoln32 min
Apr 26, 11:47 AM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie25 min
Apr 26, 12:04 PM CDTSpecial Weather StatementOUNLincoln26 min
Apr 26, 12:10 PM CDTSpecial Weather StatementOUNSeminole35 min
Apr 26, 12:17 PM CDTSpecial Weather StatementOUNLincoln28 min
Apr 26, 2:01 PM CDTSpecial Weather StatementOUNGrant29 min
Apr 26, 2:18 PM CDTSevere Thunderstorm WarningOUNGrant42 min
Apr 26, 2:40 PM CDTSpecial Weather StatementOUNMajor50 min
Apr 26, 2:48 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Major42 min
Apr 26, 3:27 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major48 min
Apr 26, 4:03 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Major57 min
Apr 26, 4:05 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman40 min
Apr 26, 4:13 PM CDTSpecial Weather StatementOUNGrant62 min
Apr 26, 4:20 PM CDTSpecial Weather StatementOUNTillman25 min
Apr 26, 4:25 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman50 min
Apr 26, 4:30 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa45 min
Apr 26, 4:37 PM CDTSpecial Weather StatementOUNBeckham, Ellis, Roger Mills53 min
Apr 26, 4:42 PM CDTSpecial Weather StatementOUNAlfalfa, Major48 min
Apr 26, 4:43 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman47 min
Apr 26, 4:47 PM CDTSevere Thunderstorm WarningOUNGrant43 min
Apr 26, 4:56 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Major, Woods64 min
Apr 26, 4:58 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major, Woods36 min
Apr 26, 4:59 PM CDTTornado WarningOUNTillman15 min
Apr 26, 5:12 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman48 min
Apr 26, 5:13 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills47 min
Apr 26, 5:19 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman41 min
Apr 26, 5:27 PM CDTFlash Flood WarningOUNComanche, Cotton, Jackson, Kiowa, Tillman4 hr
Apr 26, 5:40 PM CDTSpecial Weather StatementOUNDewey50 min
Apr 26, 5:43 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward47 min
Apr 26, 5:46 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Washita44 min
Apr 26, 5:56 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Jackson, Kiowa, Tillman49 min
Apr 26, 6:03 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant42 min
Apr 26, 6:08 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita52 min
Apr 26, 6:09 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major, Woods, Woodward51 min
Apr 26, 6:19 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods, Woodward41 min
Apr 26, 6:24 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Washita66 min
Apr 26, 6:26 PM CDTSevere Thunderstorm WarningOUNTillman49 min
Apr 26, 6:28 PM CDTSevere Thunderstorm WarningOUNWoodward15 min
Apr 26, 6:41 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Jackson, Kiowa, Tillman49 min
Apr 26, 6:49 PM CDTSpecial Weather StatementOUNCleveland, Grady, McClain26 min
Apr 26, 6:50 PM CDTSpecial Weather StatementOUNTillman25 min
Apr 26, 6:54 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major, Woods51 min
Apr 26, 3:25 PM CDTSpecial Weather StatementOUNFoard35 min
Apr 26, 3:32 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman43 min
Apr 26, 5:48 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Knox, Wilbarger42 min

Nearby

Special Weather Statements in Oklahoma, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.